| Model Number |
2B8014 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: h6(update codes) and h11.H11: the devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.H11: should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that ten (10) units of empty intravia containers had plastic particles in the medication.This was observed during compounding.There was no patient involvement.No additional information is available.